PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Uniform convergence of double trigonometric integrals

Volume 154 / 2018

Péter Kórus Colloquium Mathematicum 154 (2018), 107-119 MSC: Primary 40A10, 42B10; Secondary 26B30. DOI: 10.4064/cm7425-12-2017 Published online: 6 August 2018


We study the uniform convergence of double cosine integrals, sine-cosine integrals and double sine integrals of double general monotone functions. We extend the results of F. Móricz and of A. Debernardi concerning the uniform convergence of double sine integrals and the results of M. Dyachenko, E. Liflyand and S. Tikhonov regarding the uniform convergence of single trigonometric integrals.


  • Péter KórusDepartment of Mathematics
    Juhász Gyula Faculty of Education
    University of Szeged
    Hattyas utca 10
    H-6725 Szeged, Hungary

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image